# SDR DALA2020032302007

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,837 hours, 22,553 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:204. CORRECTIVE ACTION: RESECURED O2 MASK PER B757 AMM 35-21. (1535128)
